This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am a 43 year old Type 2 diabetic. I have noticed lately that I have been having difficulty achieving orgams during intercourse with my girlfriend. I have been diagnosed with ED and I do use Cialis or Levitra from time to time. However for the last several months I have noticed the increased difficulty I have been having in achieving an orgasm. I was told my previous girlfriend that frequent masturbation can cause the decreased sensitivity in the penis. Also there is no problem achieving orgasm when masturbating. I also have retrograde ejaculations. Is this just a part of the diabetes? Is there any medication, therapy, creams, vitamins, etc or practices that I can do to help get the sensitivity back?
For instance stop masturbating. I need help. I am very sexual and me and my girlfriend have sex almost everday. This has been lingering for a year. However I just found about the trauma that masturbating can cause. Help!
It's true that masturbation can cause difficulty achieving orgasm. There is a great site on this issue - yourbrainonporn.com. Abstaining from masturbation for several months can help the problem.
It is very likely, however, that diabetes is the culprit due to the reduced circulation and neuropathy in the extremities, including the penis. A topical sensitizing cream can help with this - check out www.circumserum.com.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.